About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 209234, 7 pages
http://dx.doi.org/10.1155/2014/209234
Research Article

Common Fixed Points for Pairs of Mappings with Variable Contractive Parameters

1Departamento de Matemáticas, Universidad de Los Andes, Mérida 5101, Venezuela
2Departamento de Matemáticas, Pontificia Universidad Javeriana, Bogotá, Colombia
3Department of Mathematics, Applied Sciences and Humanities, B. T. Kumaon Institute of Technology, Dwarahat, Almora, Uttarakhand 262553, India

Received 12 November 2013; Revised 15 January 2014; Accepted 15 January 2014; Published 2 March 2014

Academic Editor: Wei-Shih Du

Copyright © 2014 J. R. Morales et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

J. R. Morales, E. M. Rojas, and Ravindra K. Bisht, “Common Fixed Points for Pairs of Mappings with Variable Contractive Parameters,” Abstract and Applied Analysis, vol. 2014, Article ID 209234, 7 pages, 2014. doi:10.1155/2014/209234